About two years ago, I was taking Fizogen’s On Cycle. Near the end of the cycle, I started taking MHP’s T-Bomb II. Around the time I started taking T-Bomb II, I started taking around 100mg/day of DHEA.
My testosterone levels were extremely high at one point but after about 4 months of non-stop supplement usage. My test levels began dropping. Also, I noticed my hair was beginning to thin out in some areas. Now, nearly two years later, I have noticed significant symptoms low test levels: smaller testicles, thinned out hair in some areas, tiredness, general weakness, apathy.
Someone mentioned that the DHEA was probably the thing that fucked me up. I tried taking VITRIX with trib. terristis to boost my levels but I wasn’t taking it regularly to see any significant changes.
Someone else also mentioned that since the DHEA probably contributed to my low levels, to supplement with it to raise them again, along with supplementing with trib. terristis.
Can someone with similar experience please help!!!